# SDR C2XA08ON179

- Difficulty date: August 30, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Burned
- Location: Fire Detection
- Part time: 15,176 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED CARGO FIRE EXTINGUISHER SWITCH LIGHT ILLUMINATE IN-FLIGHT AND DECLARED EMERGENCY.  FLIGHT CREW RETURNED TO BLOCK WHERE IT LANDED SAFELY WITHOUT INCIDENT.  MX TROUBLESHOOT CARGO FAN AND MEL THE ISSUE.  MX PERSONNEL THEN REMOVED AND REPLACED RELAYS K0625 AND K0629. OPERATIONALLY CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  (K)
